Semigroup Forum

, Volume 1, Issue 1, pp 172–179

All varieties of bands

Authors

  • Charles Fennemore
    • Dept. of MathematicsThe Pennsylvania State University
Research Announcements

DOI: 10.1007/BF02573031

Cite this article as:
Fennemore, C. Semigroup Forum (1970) 1: 172. doi:10.1007/BF02573031

Abstract

The object of this paper is to describe the lattice of varieties of bands, and to present some related results. For example, each variety of bands is defined by exactly one identity from a countably infinite set of identities which we state explicitly. Two results concerning bands contained in an arbitrary variety of bands are stated.

Copyright information

© Springer-Verlag New York Inc. 1970